# SDR SWAA2025031906158

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 33,427 hours, 16,235 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Anchor
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 SEAT TRACK IS LOOSE <[01] TIGHTENED SEAT STOP ANCHOR AS PER AMM 25-22-00.
